2017
Том 69
№ 7

All Issues

Marcinkiewicz-type strong means of Fourier—Laplace series

Lasuriya R. A.

Full text (.pdf)


Abstract

We obtain estimates for Marcinkiewicz-type strong means of the Fourier—Laplace series of continuous functions in terms of the best approximations.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 6, pp 904-918.

Citation Example: Lasuriya R. A. Marcinkiewicz-type strong means of Fourier—Laplace series // Ukr. Mat. Zh. - 2004. - 56, № 6. - pp. 763–773.

Full text